- importsource = "00361429-2007-01.txt"
- Artículo:
A Discontinuous Finite Volume Method for the Stokes Problems
- Autor:
Xiu Ye
- Página:
183
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454038
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Multigrid Algorithms for C0 Interior Penalty Methods
- Autor:
Susanne C. Brenner
Li-yeng Sung
- Página:
199
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454039
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
hp-Discontinuous Galerkin Time-Stepping for Volterra Integrodifferential Equations
- Autor:
Hermann Brunner
Dominik Schötzau
- Página:
224
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454040
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
Approximation Theory for the p-Version of the Finite Element Method in Three Dimensions. Part 1: Approximabilities of Singular Functions in the Framework of the Jacobi-Weighted Besov and Sobolev Spaces
- Autor:
Benqi Guo
- Página:
246
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454041
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo
- Artículo:
A Primal-Based Penalty Preconditioner for Elliptic Saddle Point Systems
- Autor:
C. R. Dohrmann
R. B. Lehoucq
- Página:
270
- Publicación:
SIAM Journal on Numerical Analysis
- Volúmen:
44
- Número:
1
- Periodo:
Febrero - Marzo 2007
- ISSN:
00361429
- SrcID:
00361429-2007-01.txt
- Documento número 454042
- Actualizado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Creado el martes, 23 de mayo de 2017 04:10:25 p. m.
- Enlace directo